Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Large time behavior of solutions to a moving-interface problem modeling concrete carbonation
Gifu University, Japan.
Eindhoven University of Technology. (Mathematics)ORCID iD: 0000-0002-1160-0007
2010 (English)In: Communications on Pure and Applied Analysis, ISSN 1534-0392, E-ISSN 1553-5258, Vol. 9, no 5, 1117-1129 p.Article in journal (Refereed) Published
Resource type
Text
Place, publisher, year, edition, pages
American Institute of Mathematical Sciences, 2010. Vol. 9, no 5, 1117-1129 p.
Keyword [en]
large time behaviour, free boundary problem, concrete carbonation
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-39813DOI: 10.3934/cpaa.2010.9.1117Scopus ID: 2-s2.0-78650695825OAI: oai:DiVA.org:kau-39813DiVA: diva2:901127
Note

cited By 12

Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2017-05-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Muntean, Adrian
In the same journal
Communications on Pure and Applied Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 95 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf